Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 319, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Nov 12, 2005, 8:06 PM CST for Christian County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 12, 2005, 8:06 PM CST (02:06 UTC)
- Expired
- Nov 12, 2005, 8:47 PM CST
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Christian County, MO
The radar
The Springfield radar (KSGF), 23 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 12, 8:25 PM CST | TSTM WND GST 65 | Nixa, MO | ESTIMATED THUNDERSTORM WIND GUST OF 65 MPH IN NIXA. |
| Nov 12, 8:25 PM CST | HAIL 1 | Nixa, MO | QUARTER SIZE HAIL REPORTED IN NIXA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 12, 5:49 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 130205 SVRSGF MOC043-130300- /O.NEW.KSGF.SV.W.0319.051113T0206Z-051113T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 806 PM CST SAT NOV 12 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHRISTIAN COUNTY IN MISSOURI. * UNTIL 900 PM CST. * AT 804 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM REPUBLIC TO BILLINGS...AND MOVING EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR NIXA BY 825 PM CST. NEAR OZARK BY 830 PM CST. NEAR SPARTA BY 840 PM CST. THE TOWNS OF BOAZ...SELMORE...FREMONT HILLS...LINDEN...OLDFIELD... KELTNER...BRUNER AND ELKHEAD ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST SUNDAY MORNING FOR KANSAS AND MISSOURI. LAT...LON 3709 9356 3700 9361 3694 9296 3708 9291 $$ IZZI
4 follow-up statements
000 WWUS53 KSGF 130215 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 815 PM CST SAT NOV 12 2005 MOC043-130300- /O.CON.KSGF.SV.W.0319.000000T0000Z-051113T0300Z/ CHRISTIAN MO- 815 PM CST SAT NOV 12 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CHRISTIAN COUNTY UNTIL 900 PM CST... AT 814 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BATTLEFIELD TO CLEVER...AND MOVING EAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR NIXA BY 825 PM CST. NEAR OZARK BY 835 PM CST. NEAR SPARTA BY 845 PM CST. RECENT REPORTS INDICATE THAT OUT BUILDINGS WERE DESTROYED BETWEEN REPUBLIC AND BILLINGS. THE TOWNS OF BOAZ...FREMONT HILLS...SELMORE...LINDEN...OLDFIELD... BRUNER...KELTNER AND ELKHEAD ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3709 9356 3701 9363 3692 9293 3708 9291 $$ IZZI
000 WWUS53 KSGF 130233 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 832 PM CST SAT NOV 12 2005 MOC043-130300- /O.CON.KSGF.SV.W.0319.000000T0000Z-051113T0300Z/ CHRISTIAN MO- 832 PM CST SAT NOV 12 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CHRISTIAN COUNTY UNTIL 900 PM CST... AT 828 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF OZARK TO NIXA...AND MOVING EAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR SPARTA BY 845 PM CST. THE TOWNS OF SELMORE...FREMONT HILLS...LINDEN...CHADWICK... OLDFIELD...BRUNER...KELTNER AND ELKHEAD ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. AT 825 PM...HAM RADIO OPERATORS REPORTED 65 MPH WINDS AND 1 INCH DIAMETER HAIL IN NIXA. LAT...LON 3709 9328 3699 9340 3688 9291 3708 9291 $$ IZZI
000 WWUS53 KSGF 130242 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 843 PM CST SAT NOV 12 2005 MOC043-130300- /O.CON.KSGF.SV.W.0319.000000T0000Z-051113T0300Z/ CHRISTIAN MO- 843 PM CST SAT NOV 12 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST CHRISTIAN COUNTY UNTIL 900 PM CST... AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROGERSVILLE TO OZARK...AND MOVING EAST AT 40 MPH. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3710 9311 3700 9322 3698 9291 3708 9291 $$ IZZI
000 WWUS53 KSGF 130247 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 847 PM CST SAT NOV 12 2005 MOC043-130257- /O.CAN.KSGF.SV.W.0319.000000T0000Z-051113T0300Z/ CHRISTIAN MO- 847 PM CST SAT NOV 12 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN COUNTY HAS BEEN CANCELLED... AT 843 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3710 9311 3700 9322 3698 9291 3708 9291 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 3:50 PM CST, 4 hours 16 minutes earlier.
Area forecast discussion, Nov 12, 3:50 PM CST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 350 PM CST SAT NOV 12 2005 .DISCUSSION... MAIN FORECAST CONCERN WILL DEAL WITH POTENTIAL SEVERE WEATHER LATE THIS AFTERNOON ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI...THEN ACROSS THE REMAINDER OF THE FORECAST AREA THROUGH THE EVENING HOURS. CURRENTLY THE SURFACE DRY LINE EXTENDS FROM NEAR LAWRENCE TO PARSONS KANSAS. SO FAR...NOT MUCH HAS GONE UP ALONG THIS BOUNDARY EXCEPT FOR A SHALLOW CUMULUS FIELD...AND ONLY ISOLATED CONVECTION WAS OCCURRING EAST OF SPRINGFIELD IN THE ZONE OF WARM AIR ADVECTION AHEAD OF THE APPROACHING SYSTEM. AT THIS TIME...CONVERGENCE MAY BE TOO WEAK ALONG THE DRYLINE...AS THE 18Z SOUNDING AT KSGF SHOWED A CAP OVERHEAD. LOOKING AT THE ETA MOISTURE CONVERGENCE...VALUES INCREASE SOMEWHAT THIS EVENING...BUT STILL DONT LOOK IMPRESSIVE. WILL CONTINUE TO WATCH SATELLITE AND RADAR TRENDS. CLOUD COVER AND SHOWERS HAVE KEPT TEMPERATURES DOWN ACROSS MUCH OF THE FORECAST AREA TODAY REDUCING INSTABILITY OVER THESE LOCATIONS. HOWEVER...CLEARING ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI HAS ALLOWED MLCAPES TO EXCEED 1000 J/KG ALONG THE KS/MO BORDER. IF STORMS CAN INITIATE IN THIS ENVIRONMENT THEY WOULD LIKELY BECOME SEVERE AS 0-6KM SHEAR RANGES FROM 45-50KTS. MODE WOULD LIKELY DEVELOP INTO A SQUALL LINE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HOWEVER...IF A BROKEN SEGMENT COULD FORM...AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION AS 0-1KM SRH CURRENTLY RANGE FROM 350-500 M2/S2. THE GREATEST THREAT OF SEVERE WEATHER WILL LIKELY BE ACROSS THE WESTERN HALF OF THE FORECAST AREA IF STORMS DEVELOP WITHIN THE NEXT COUPLE OF HOURS...AS INSTABILITY WILL DECREASE THROUGH THE EVENING. HOWEVER...THE THREAT OF DAMAGING WINDS AND LARGE HAIL WILL STILL EXIST OVER CENTRAL AND SOUTH-CENTRAL MISSOURI DUE TO THE VERY STRONG WIND FIELDS ALOFT. AS FOR POPS TONIGHT...WILL TREND FROM 30S ACROSS EXTREME SOUTHEAST KANSAS(AS THE DRYLINE IS CURRENTLY PUSHING THROUGH THIS AREA)...TO LIKELY POPS FROM SPRINGFIELD AND POINTS EASTWARD. EXPECT COOLER AND DRY CONDITIONS ON SUNDAY WITH HIGH PRESSURE SETTLING OVERHEAD. KEPT INHERITED POPS GOING ON MONDAY AS HIGH PRESSURE SHIFTS EAST USHERING IN INCREASED MOISTURE TRANSPORT AND ISENTROPIC LIFT. CONTINUED POPS ACROSS SOUTHEAST AREAS INTO MONDAY NIGHT AS AN UPPER WAVE PUSHES THROUGH FROM THE NORTHWEST. FOR THE EXTENDED PERIOD TUESDAY THROUGH SATURDAY...HELD ONTO SOME 15 TO 30 PERCENT POPS ON TUESDAY ACROSS EAST/SOUTHEAST LOCATIONS FOR ANY LINGERING SHOWERS AS THE LAST BIT OF UPPER ENERGY PUSHES THROUGH THE REGION. NOT MANY CHANGES MADE TO THE REMAINING EXTENDED GRIDS WITH THE EXCEPTION OF A FEW TEMPERATURE TWEAKS. THE GFS AND ECMWF BOTH BRING IN SOME VERY CHILLY AIR BEHIND THE DEPARTING FRONT...AS 850MB TEMPERATURES LOOK TO RANGE BETWEEN -3 AND -7 DEG C ACROSS THE FORECAST AREA BY 12Z WEDNESDAY. WITH THIS IN MIND...AND MEX DATA SHOWING THIS TREND AS WELL...DECIDED TO DROP TUESDAY NIGHT LOWS INTO THE MIDDLE 20S ACROSS MOST LOCATIONS. I ALSO ADJUSTED WEDNESDAY HIGHS DOWNWARD INTO THE MIDDLE AND UPPER 40S. AS SURFACE HIGH PRESSURE SHIFTS TO THE EAST BY EARLY THURSDAY...TEMPERATURES REBOUND AS WARM AIR ADVECTION COMMENCES ACROSS THE SOUTHEAST KANSAS AND THE MISSOURI OZARKS. GRIDDED HIGHS FOR THURSDAY WILL RANGE FROM THE MIDDLE 50S ACROSS CENTRAL MISSOURI TO NEAR 60 ALONG THE KANSAS BORDER. THIS WARMING TREND WILL BE SHORT-LIVED AS ANOTHER FRONT IS PROGGED TO PUSH THROUGH THE REGION LATE THURSDAY NIGHT. THIS FRONT WILL LIKELY BE MOISTURE STARVED SO KEPT GRIDS DRY...BUT DID GO AHEAD AND LOWERED HIGHS FOR FRIDAY INTO THE LOWER AND MIDDLE 50S. SAW && .AVIATION... FOLLOWING RADAR TRENDS WILL KEEP TEMPO TO PREDOMINANT SHOWERS FOR THE FIRST FEW HOURS OF THE 18Z TAFS. WILL ALSO CONTINUE TEMPO THUNDER AFTER 21Z FOR BOTH AIRPORTS AS DRYLINE PUSHES QUICKLY EASTWARD TO THE MO/KS BORDER. SHOULD SEE RAPID CLEARING AFTER 03Z AS DRYLINE PUSHES THROUGH THE AREA. COLD FRONT OVER NW KANSAS WILL THEM MOVE OVER THE AREA LATER TONIGHT. MOISTURE APPEARS TO BE SCOURED OUT ENOUGH BEHIND DRYLINE TO KEEP THUNDER OUT OF TAFS LATER TONIGHT...BUT WILL INCLUDE WIND SHIFT AROUND 10Z. TERRY && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Nov 12, 6:40 PM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CST SAT NOV 12 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
640 PM CST SAT NOV 12 2005
...SEVERE THUNDERSTORMS LIKELY THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...THE STRONGEST STORMS MAY PRODUCE:
HAIL UP TO THE SIZE OF QUARTERS.
DAMAGING WINDS IN EXCESS OF 70 MPH.
AND POSSIBLY AN ISOLATED TORNADO.
AREAS AFFECTED AND TIMING:
STRONG TO SEVERE THUNDERSTORMS OVER WESTERN PORTIONS OF THE
OUTLOOK AREA WILL SPREAD EASTWARD ACROSS THE REMAINDER OF THE
OUTLOOK AREA THIS EVENING...WITH A SLOWLY DIMINISHING SEVERE
THREAT.
DISCUSSION:
SCATTERED STRONG TO SEVERE THUNDERSTORMS OVER FAR WESTERN MISSOURI
WILL CONTINUE TO PUSH EASTWARD ACROSS THE OUTLOOK AREA THIS
EVENING. WHILE SEVERE THUNDERSTORMS ARE POSSIBLE OVER MUCH OF THE
OUTLOOK AREA...THE THREAT OF SEVERE THUNDERSTORMS WILL BE GREATEST
WEST OF AN OSAGE BEACH TO BRANSON LINE. GIVEN THE VERY STRONG
WINDS ALOFT THERE IS SOME POTENTIAL FOR ISOLATED TORNADOS...MAINLY
BEFORE 9 PM. OTHERWISE THE PRIMARY HAZARDS WILL BE LARGE HAIL AND
DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NEEDED ACROSS MUCH OF THE OUTLOOK AREA
EAST OF AN OSCEOLA...TO JOPLIN...TO ANDERSON LINE THROUGH THIS
EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
SAW/IZZIIn the hours before
Local storm report, Nov 12, 6:36 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL DUQUESNE 37.08N 94.46W
11/12/2005 1.00 INCH JASPER MO AMATEUR RADIO
&&
GIZZILocal storm report, Nov 12, 6:49 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL JOPLIN 37.08N 94.51W
11/12/2005 0.75 INCH JASPER MO AMATEUR RADIO
DIME SIZE HAIL AND 60 MPH WINDS REPORTED IN CITY OF
JOPLIN.
&&
SCHULTZSpecial weather statement, Nov 12, 7:14 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 714 PM CST SAT NOV 12 2005 MOZ088-093-094-130215- JASPER-LAWRENCE-NEWTON- 714 PM CST SAT NOV 12 2005 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEAST JASPER...LAWRENCE AND NORTHEAST NEWTON COUNTIES UNTIL 815 PM CST... AT 712 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF SARCOXIE TO DIAMOND...OR ALONG A LINE EXTENDING FROM 19 MILES WEST OF MOUNT VERNON TO 9 MILES EAST OF JOPLIN...AND MOVING EAST AT 45 MPH. THESE STORMS WILL BE... NEAR SARCOXIE BY 730 PM CST. NEAR MILLER BY 735 PM CST. NEAR MOUNT VERNON BY 750 PM CST. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IZZI
Local storm report, Nov 12, 7:17 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 2 S CARTHAGE 37.15N 94.31W
11/12/2005 0.88 INCH JASPER MO TRAINED SPOTTER
NICKEL SIZE HAIL AND 60 MPH WINDS REPORTED NEAR HIGHWAYS
FF AND 59.
&&
SCHULTZLocal storm report, Nov 12, 8:00 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 S HALF WAY 37.56N 93.24W
11/12/2005 0.75 INCH POLK MO EMERGENCY MNGR
DIME SIZE HAIL REPORTED NEAR HIGHWAYS YY AND H.
&&
SCHULTZLocal storm report, Nov 12, 8:05 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TORNADO 5 NE MOUNT VERNON 37.15N 93.75W
11/12/2005 LAWRENCE MO LAW ENFORCEMENT
UNCONFIRMED TORNADO REPORTED BY LAWRENCE COUNTY DEPUTY
SHERRIFF NEAR FARM ROAD 1158. DAMAGE TO HOME.
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 6:13 PM CST | Severe Thunderstorm Warning | SGF | Newton | 47 min |
| Nov 12, 6:22 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 38 min |
| Nov 12, 6:27 PM CST | Tornado Warning | SGF | Newton | 43 min |
| Nov 12, 6:29 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 42 min |
| Nov 12, 7:23 PM CST | Severe Thunderstorm Warning | SGF | Polk | 29 min |
| Nov 12, 7:44 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 44 min |
| Nov 12, 7:57 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 63 min |
| Nov 12, 8:00 PM CST | Tornado Warning | SGF | Greene | 20 min |
| Nov 12, 8:20 PM CST | Severe Thunderstorm Warning | SGF | Greene | 25 min |
| Nov 12, 8:24 PM CST | Severe Thunderstorm Warning | SGF | Webster | 40 min |
| Nov 12, 9:17 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 23 min |
| Nov 12, 9:36 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 54 min |
| Nov 12, 9:41 PM CST | Severe Thunderstorm Warning | SGF | Texas | 51 min |
| Nov 12, 10:19 PM CST | Severe Thunderstorm Warning | SGF | Ozark | 41 min |
| Nov 12, 10:25 PM CST | Tornado Warning | SGF | Douglas, Ozark | 50 min |
| Nov 12, 10:28 PM CST | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| Nov 12, 10:29 PM CST | Severe Thunderstorm Warning | SGF | Taney | 16 min |
| Nov 12, 11:04 PM CST | Severe Thunderstorm Warning | SGF | Howell | 51 min |
| Nov 13, 2:16 AM CST | Dense Fog Advisory | SGF | Barry, Christian, Dade, Dallas, Greene, Jasper and 7 more | 103 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.